Mental Health Support Forum

Free and Open Support For Those Living With Mental Health Conditions

You are not logged in.

Announcement

Welcome to MHSF. Please do not feel afraid to join us to discuss any issues that may be affecting your daily life, we are all here to help each other and we want to provide a safe and secure space for communication regarding mental health no matter your race, religion or sexual orientation.

#1 2020-06-28 23:19:17

RedRuuby
Member
Registered: 2020-06-28
Posts: 13

Does lithium cause shaking hands?

I have been having some issues with my hands shaking since I started taking lithium. I am not sure if this is normal or not. I am waiting on my doctor to call back. He won't be back in town for another week. If this is normal, how long does it last?

Offline

#2 2020-06-30 20:43:00

shatteredbits
Member
Registered: 2020-06-30
Posts: 17

Re: Does lithium cause shaking hands?

Yeah, it can do this. Most people experience handshaking and restless legs for the first 5 to 20 days. I believe this is down to your nervous system reacting to the new chemical in your body. Once it gets used to it, it will stop.

Offline

Board footer

Powered by FluxBB